MAUDE Adverse Event Report: Philips Medical Systems Xper Flex Cardio Physiomonitoring System; Monitor, Physiological, Patient (Without Arrhythmia Detection Or Alarms)

Philips Medical Systems Xper Flex Cardio Physiomonitoring System; Monitor, Physiological, Patient (Without Arrhythmia Detection Or Alarms)
Model Number Xper Flex Cardio 2010 Rev E
Medical Device Problem Code No Device Output (1435)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/28/2026
Type of Reportable Event Malfunction

Brand Name
Xper Flex Cardio Physiomonitoring System
Common Device Name
Monitor, Physiological, Patient (Without Arrhythmia Detection Or Alarms)
Manufacturer (Section D)
Philips Medical Systems
3000 minuteman rd
andover MA 01810
Manufacturer (Section G)
Philips Medical Systems
3000 minuteman rd
andover MA 01810
Manufacturer Contact
deborah currlin
12151 research parkway
orlando, FL 32826
+1(407)275-3220
MDR Report Key50868930
Report Number1051786-2026-100066
Device Sequence Number16124950
Product Code MWI
UDI-Device Identifier00884838093645
UDI-Public(01)00884838093645
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K101571
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberXper Flex Cardio 2010 Rev E
Device Catalogue Number453564845831
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/28/2026
Initial Report FDA Received Date09/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/13/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown